I have been taking this pill for about 5 months. The first 3 months my period was the same as it was before I was on the pill, except the cramps were much lighter. It lasted about 5 days and the blood was bright red. It was lighter when it first started and the last day. The only difference is this would happen twice a month (every 2 weeks). However, the past 2 months my period has been very light. It's only lasted 3 days and only been brown. Also, it only happens once a month during the week between packs. I only have 21 pills per pack. Why could this be? I'm becoming very concerned
No responses have yet been posted. Add your response to this question.
- Gildess Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gildess Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2015 • 1 answer
Gildess Fe 1/20 - Hey, I started Gildess fe 1-20 1mg-20 tablets 4 months ago, and in the beginning I
Posted 24 Jan 2016 • 0 answers
Posted 27 Mar 2016 • 0 answers
Posted 14 Apr 2016 • 0 answers
Posted 13 Aug 2016 • 0 answers